# SDR DALA2023111709494

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,016 hours, 8,916 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 - FIRE - #3 BRAKE CAUGHT FIRE ON ARRIVAL. CORRECTIVE ACTION: REPLACED #3 TIRE ASSEMBLY, #3 BRAKE ASSEMBLY AND BRAKE SERVO VALVE 9GG2. (8946378)
